Re: Lexapro and Remeron taken together, please help
I was on Remeron and Lexapro for a while. The Remeron was added to the lexapro not for sexual side effects but because the lexapro alone was not working for me. I had awful side effects from the Remeron, 20 lb weight gain inside of a month and horrible water retention and aches and pains. Funny thing about it though it started to lift me out of my horrible depression. If I remember correctly it did help with the sexual function also. I would have stayed on it had it not been for the side effects. It was also very sedating. I could have dealt with that. You realize, I am sure, that everyone reacts to these medications differently and you need to give it time to see how it works for you. Something that doesn't work for me could work wonerfully for you.
I am now on Cymbalta and have been so for about 5 weeks. I think my depression is starting to lift. I have heard that this medication takes longer to kick in than most so I am hanging in there. Yes it is very hard to reach orgasm (I am female) but I have read that that has passed for others who have been on the medication longer. I also have lost 15 lbs, so that is good.
I saw your post a couple of days ago and was hoping that someone would help you. I decided to jump in since you haven't had any response. I lurk here everyday but never post. Anyway I wish you all the luck beating the evil demon.
Take good care.
I am pretty sure all antidepressants have do not drink alcohol warnings on the bottles. All of mine do anyway. The general rule is you aren't supposed to drink with ads. I have a drinking problem so I stay away from alcohol. It's not worth the hangovers and the ensuing depression that always follows drinking. I can't answer if it is dangerous or not. I wouldn't think so but to be sure ask your doctor.
Last edited by darlingdash; 04-20-2005 at 10:51 PM.